# SDR AALA201505299001

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 101,086 hours, 35,323 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: 821051
- Condition: Leaking
- Location: Crew O2
- Part time: 12,794 hours, 3,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 663, EN-ROUTE AT COAST OUT, CREW O2 WAS FOUND TO HAVE DROPPED TO 80PSI.  THE FLIGHT DECLARED AN EMER & DESCENDED TO 10,000 FEET.  THE FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE CREW OXYGEN BOTTLE.  OPERATIONALLY & LEAK CHECKS OK.
